Items where Author is "Rogalski, D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Rogalski, D. and Stafford, J T (2009) A class of noncommutative projective surfaces. Proc London Math Soc, 99. pp. 100-144. ISSN 1749-9097

Rogalski, D. and Stafford, J T (2007) A class of noncommutative projective surfaces. [MIMS Preprint]

Keeler, D. S. and Rogalski, D. and Stafford, J. T. (2005) Naïve noncommutative blowing up. Duke Mathematical Journal, 126 (3). pp. 491-546. ISSN 0012-7094

This list was generated on Tue Aug 20 01:01:28 2019 BST.